# SDR DALA2016030701692

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INBD AFT CORNER ON RT WING OTBD FLAP OTBD GUIDE VANE.  INBD AFT CORNER ON RT WING OTBD FLAP OTBD GUIDE VANE WAS REPAIRED IAW SRM 57-03D, PAR II.
